# SDR ASAA2018073025569

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 12,247 hours, 4,141 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATED DURING RECALL. GROUNDED - YES. PERFORMED FIM TASK 21-62-TASK 801. BITE PROCEDURE CHECKED GOOD. NO FAULT NOTED. ALL GREEN SHOWN. OPS NORMAL.
